# SDR CA090903005

- Difficulty date: September 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LOW ENGINEOIL PRESSURE AND ENGINE FIRE WARNINGS ACTIVATED.  TAKE OFF WAS ABORTED.  INITIAL INSP REVEALED FRACTURED POWER TURBINE BLADES AND AN EXTERNAL OIL LEAK.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
